Please use this identifier to cite or link to this item:
Title: A note on the periodic orbits and topological entropy of graph maps
Author: Alsedà i Soler, Lluís
Juher, J.
Mumbrú i Rodriguez, Pere
Keywords: Dinàmica topològica
Maps of trees and graphs
Topological dynamics
Issue Date: 2001
Publisher: American Mathematical Society
Abstract: This paper deals with the relationship between the periodic orbits of continuous maps on graphs and the topological entropy of the map. We show that the topological entropy of a graph map can be approximated by the entropy of its periodic orbits.
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR
It is part of: Proceedings of the American Mathematical Society, 2001, vol. 129, núm. 10, p. 2941-2946.
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
183648.pdf222.09 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.